The Skolem-Abouzaïd theorem in the singular case

  • Boris Bartolome

    Enteleia Tech, Aureville, France


Let F(X,Y)Q[X,Y]{F(X,Y)\in\mathbb Q[X,Y]} be a Q\mathbb Q-irreducible polynomial. In 1929, Skolem [13] proved a result allowing explicit bounding of the solutions of F(X,Y)=0F(X,Y)=0 such that gcd(X,Y)=d\mathrm {gcd} (X,Y)=d in terms of the coefficients of FF and dd. In 2008, Abouzaïd [1] generalized this result by working with arbitrary algebraic numbers and by obtaining an asymptotic relation between the heights of the coordinates and their logarithmic gcd. However, he imposed the condition that (0,0)(0,0) be a non-singular point of the plane curve F(X,Y)=0F(X,Y)=0. In this paper, we remove this constraint.

Cite this article

Boris Bartolome, The Skolem-Abouzaïd theorem in the singular case. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 26 (2015), no. 3, pp. 263–289

DOI 10.4171/RLM/706